# SDR QXEA2009070200489

- Difficulty date: June 28, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 5,408 hours, 5,691 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - ROTTEN DIRTY SOCK AND OR CURING SEALANT SMELL IN COCKPIT OBSERVED IN FLIGHT DURING DESCENT.  OPERATED ECS USING APU BLEED AIR AND ENGINE BLEEDS AT VARIOUS TEMP SETTINGS AND ENGINE POWER SETTINGS NO ABNORMAL SMELLS NOTED.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.  NO PARTS REPLACED.
